• Size

    ct

    Description

    Topcare® chewable aspirin, for the temporary relief of minor aches and pains. **Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Chewable, low dose aspirin regimen**. Gluten free. Compare to bayer® chewable aspirin active ingredient.

    Identifier

    00036800112230

    SKU/UPC

    3680011223

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    100 ea

    Description

    Uses: provides temporary relief of: menstrual pain; headache; muscle pain; pain and fever of colds; minor pain of arthritis; toothache. Easy to swallow Sodium & caffeine free Pain reliever Fever reducer

    Identifier

    00036800129108

    SKU/UPC

    3680012910

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    36 ea

    Description

    Use for temporary relief of minor aches & pains Pain reliever Compare to bayer® chewable aspirin active ingredient Gluten-free

    Identifier

    00036800103351

    SKU/UPC

    3680010335

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    24 ct

    Description

    Other Information: Each powder contains: potassium 55 mg. Store below 77 degrees F (25 degrees C). Misc: Aspirin (NSAID) - pain reliever - fever reducer. Caffeine - pain reliever aid. For pain due to headaches. Temporary relief of minor body aches & fever. www.bcpowder.com. A Prestige Brands company. Questions or comments? 1-866-255-5197 (English/Spanish) weekdays.

    Identifier

    00042037103729

    SKU/UPC

    4203710372

    Manufacturer

    Medtech

    Brand

    BC
  • Size

    500 ea

    Description

    Enteric safety-coated Pain reliever Adult low strength aspirin regimen

    Identifier

    00036800165939

    SKU/UPC

    3680016593

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    300 ea

    Description

    Uses: headache, muscle pain, toothache, pain and fever of colds, menstrual pain, minor pain of arthritis. Pain reliever Fever reducer Sodium & caffeine free Easy to swallow Compare to bayer Compare to bayer

    Identifier

    00036800106154

    SKU/UPC

    3680010615

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    16 ea

    Description

    Uses: helps restore mental alertness or wakefulness when experiencing fatigue or drowsiness. Safe and effective -- as reported by a government-appointed panel of experts. SAFE AND EFFECTIVE Contains as much caffeine as two cups of coffee COMPARE TO VIVARIN® active ingredient GLUTEN FREE

    Identifier

    00036800133082

    SKU/UPC

    3680013308

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    36 ea

    Description

    Top care® antacid & pain reliever, for the temporary relief of: heartburn, acid indigestion and sour stomach when accompanied by headache or body aches and pains; upset stomach with headache from overindulgence in food or drink; pain alone (headaches or body aches and pains). *This product is not manufactured, distributed or licensed by the maker of alka-seltzer®. Relief of heartburn & acid indigestion And body aches & pains. Compare to alka-seltzer® active Ingredients.*

    Identifier

    00036800128873

    SKU/UPC

    3680012887

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    120 ea

    Description

    Uses: for the temporary relief of minor aches and pains or as recommended by your doctor. Because of its delayed action, this product may not provide fast relief of headache or other symptoms needing immediate relief. Ask you doctor about other uses for this product. Enteric safety-coated Delayed release aspirin

    Identifier

    00036800357075

    SKU/UPC

    3680035707

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    125 ea

    Description

    Use for temporary relief of minor aches & pains due to: headache, menstrual pain, muscle pain, colds, toothache, minor pain of arthritis, or as recommended by your doctor. Safety coated Compare to ecotrin active ingredient 125 tablets

    Identifier

    00036800119116

    SKU/UPC

    3680011911

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    180 ea

    Description

    Enteric safety coated Compare to st joseph safety coated aspirin 81 mg Gluten free Adult low strength

    Identifier

    00036800109537

    SKU/UPC

    3680010953

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    500 ea

    Description

    Uses: temporarily relieves minor aches and pains; other therapy as recommended by your doctor. Because of its delayed action, this product may not provide fast relief of headache or other symptoms needing immediate relief. Enteric safety-coated

    Identifier

    00036800109612

    SKU/UPC

    3680010961

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    20 ea

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C) in a dry place. Retain carton for complete product information. Misc: Acetaminophen, diphenhydramine HCl, phenylephrine HCl. Pain reliever/antihistamine/nasal decongestant. For relief of: sinus headache; sneezing/itchy, watery eyes; runny nose/itchy throat; sinus pressure & congestion. Quality guaranteed. Compare to Benadryl Maximum Strength Severe Allergy Plus Sinus Headache active ingredietns (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Benadryl Severe Allergy Plus Sinus Headache). This TopCare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed.

    Identifier

    00036800386136

    SKU/UPC

    3680038613

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    24 ea

    Description

    Contains 3 medicines: headache/acetaminophen; sinus pressure & nasal congestion/phenylephrine HCI; runny nose/sneezing and itchy, watery eyes/chlorpheniramine maleate. Temporarily relieves these symptoms of hay fever and the common cold: headache, nasal congestion, sinus congestion and pressure, runny nose and sneezing, minor aches and pains. Temporarily relieves these additional symptoms of hay fever: itching of the nose or throat, itchy, watery eyes, helps clear nasal passages. Gluten free. Temporarily relieves runny nose & nasal congestion. Temporarily relieves minor aches & pains. Compare to tylenol® allergy multi-symptom active Ingredients*.

    Identifier

    00036800117983

    SKU/UPC

    3680011798

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    100 ea

    Description

    Topcare® extra strength pain relief acetaminophen temporarily relieves minor aches and pains due to: headache, backache, toothache, the common cold, minor pain of arthritis, muscular aches, premenstrual and menstrual cramps and temporarily reduces fever. †This product is not manufactured or distributed by McNeil Consumer healthcare, distributor of extra strength tylenol®. Quality guaranteed. Gluten free. Compare to extra strength tylenol® active ingredient†.

    Identifier

    00036800128866

    SKU/UPC

    3680012886

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    48 ea

    Description

    Contains 3 medicines: headache/acetaminophen; sinus pressure & nasal congestion/phenylephrine HCI; runny nose/sneezing and itchy, watery eyes/chlorpheniramine maleate. Temporarily relieves these symptoms of hay fever and the common cold: headache, nasal congestion, sinus congestion and pressure, runny nose and sneezing, minor aches and pains. Temporarily relieves these additional symptoms of hay fever: itching of the nose or throat, itchy, watery eyes, helps clear nasal passages. Gluten free. Temporarily relieves runny nose & nasal congestion. Temporarily relieves minor aches & pains. Compare to tylenol® allergy multi-symptom active Ingredients*.

    Identifier

    00036800119130

    SKU/UPC

    3680011913

    Manufacturer

    TOPCO

    Brand

    TOP CARE®